# SDR DALA2021092005629

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 66,898 hours, 25,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7949682) DURING INSPECTION FOUND EMERGENCY LIGHTS ON 17F INOP. REPLACED BATTERY PACK PER B737 AMM 33-51. CHK NML OK FOR SERVICE.
